Nsanta
Mood:
Last Activity:
Apr 22, 2015
Joined:
Oct 30, 2014
Messages:
6
Trophy Points:
13

Post Ratings

Received: Given:
Like 2 6
Agree 0 0
Helpful 0 0
Hug 3 2
Good Question 0 0
Genius 0 0
Funny 0 1
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 2 0
Creative 0 0
Gender:
Male

Nsanta

Member, Male

I just wanted to ask if anyone knows if zoloft can cause or irritate tinnitus? Some ringing has started last week and it's driving me insane Oct 30, 2014

Nsanta was last seen:
Apr 22, 2015
    1. tyty
      tyty
      Nsanta, typically ringing does subside like Markku said. Mine has not but I am not certain what caused it exactly. Feel free to keep us posted on your T. Hoping and praying with you that this goes away soon for you.
    2. Nsanta
      Nsanta
      I just wanted to ask if anyone knows if zoloft can cause or irritate tinnitus? Some ringing has started last week and it's driving me insane
      1. tyty likes this.
      2. Markku
        Markku
        SSRI-related tinnitus often resolves on its own, either in time during therapy or after stopping taking the medication. Discuss with your doctor what options you may have. Best of luck!
        Oct 30, 2014
      3. Markku
        Markku
        In the meantime, try to avoid actively listening to the tinnitus noise. Put some background music on, e.g. waterfall, rain, crickets, white/pink/brown noise, whatever you like best.
        Oct 30, 2014
      4. Nsanta
        Nsanta
        Well that's a bit of relief. I'm actually seeing my doctor on Saturday, so I'm hoping and praying that it's just a simple medication problem. Thanks Markku! I really appreciate it! I've been doing the background noise thing and also have had my fans on at night and it's been helping. Thanks again!
        Oct 30, 2014
  • Loading...
  • Loading...
  • About

    Gender:
    Male
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.